# SDR AWXA200700301

- Difficulty date: February 24, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 69169707
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED INTERCOSTAL ATTACH CLIP,BS 348.2, S15L.  REPLACED INTERCOSTAL ATTACH CLIP, BS 348.2, S15L IAW AWA ER 03-5312-07054-HF4.
